# SDR UALA2011101705608

- Difficulty date: October 16, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 54,023 hours, 20,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: 37
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE HAS A 7.5 INCH CRACK, ALONG AFT EDGE.  ALSO CRACKED IN 3, 6 INCH AND 3 INCH AND MULTIPLE CRACKS UPPER AFT EDGE.  REPLACED RT OFF WING SLIDE ASSY PER AMM.
